# SDR COMA0060478

- Difficulty date: June 6, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 11,531 hours, 11,011 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Sluggish
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

A/P TRIM CAUTION MESSAGE.  LITTLE TO NO CONTROL OF AILERONS.  ELEVATORS ALSO EXTREMELY DIFFICULT TO MOVE.  COULD NOT DUPLICATE.  INSPECTED ALL FLIGHT CONTROLS AND CABLE RUNS.  COMPLIED WITH FUNCTIONAL AND OPERATIONAL TEST OF AILERONS AND ELEVATORS.  NO DEFECTS FOUND.  AIRCRAFT RELEASED FOR FLIGHT CHECK.
